# SDR DXTA2009032703566

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 3,074 hours, 2,155 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 545353911
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, (REVERSER) LIGHT ON, (FLAP FAULT) LIGHT ON AND HYD PRESSURE AT 2200 PSI. ON POST FLIGHT DISCOVERED LT TR DEPLOYED AND LT/REAR FUSELAGE COVERED IN HYD FLUID.  REMOVED AND REPLACED LT TR HYD HOSE ASSY AND CHANGE MAIN HYD FILTER.  RAN ACFT AND OPS CHECK NORMAL.  ALL WORK COMPLIED IAW AMM 29-10-00 AND 79-32-00 FILTER CHANGED (PN MFHA189/1A).
